This paper deals with the study of a mathematical model of photon transport in an interstellar cloud where a localized source is present. The source is represented by a Dirac delta functional. The problem is studied in the setting of locally convex spaces. By means of the theory of semigroups on locally 13 convex spaces and the adjoint approach, we prove existence and uniqueness of the solution.

Lisi, M., & Totaro, S. (2006). Photon transport with a localized source in locally convex spaces. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 29(9), 1019-1033 [10.1002/mma.713].

Photon transport with a localized source in locally convex spaces

TOTARO, SILVIA
2006

Abstract

This paper deals with the study of a mathematical model of photon transport in an interstellar cloud where a localized source is present. The source is represented by a Dirac delta functional. The problem is studied in the setting of locally convex spaces. By means of the theory of semigroups on locally 13 convex spaces and the adjoint approach, we prove existence and uniqueness of the solution.
Lisi, M., & Totaro, S. (2006). Photon transport with a localized source in locally convex spaces. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 29(9), 1019-1033 [10.1002/mma.713].
File in questo prodotto:
File Dimensione Formato  
MATHEMATICAL METHODS IN THE APPLIED SCIENCES.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 9.38 MB
Formato Adobe PDF
9.38 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/17838
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo